Theta series mod p and the basis problem for Nebentypus.
Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 131-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
modular forms, theta series, Nebentypus, basis problem, exotic relations, theta series mod p, Fricke involution
@article{JRAM_1991__414_153303,
author = {Paul Ponomarev},
title = {Theta series mod p and the basis problem for {Nebentypus.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {131--140},
year = {1991},
volume = {414},
zbl = {0715.11020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1991__414_153303/}
}
Paul Ponomarev. Theta series mod p and the basis problem for Nebentypus.. Journal für die reine und angewandte Mathematik, Tome 414 (1991), pp. 131-140. http://geodesic.mathdoc.fr/item/JRAM_1991__414_153303/